# SDR ASAA2017121322904

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 36,025 hours, 10,887 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED. QRH FOLLOWED, STAYED EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED QRH PROCEDURE. WINDOW OVERHEAT LIGHT EXTINGUISHED AND STAYED EXTINGUISHED.
